# SDR 96ZZZM274

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 001A321A3000000
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING DFW, THE FLIGHT CREW SELECTED GEAR UP, NEITHER MAIN GEAR WOULD SHOW UP AND LOCKED.  THE CREW THEN SELECTED GEAR DOWN WITH NO PROBLEM.  THEY THEN RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED THAT THE MAIN GEAR UPLOCK ROLLERS AND HOOKS HAD ICED OVER.  DE-ICED THE GEAR SYSTEMS, NO FURTHER PROBLEMS NOTED.  THIS IS A POST SB-328-30-132 (SLUSH GUARDS) AIRCRAFT.  (M)
